# SDR REXA201101000

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 20,904 hours, 18,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMER LIGHT STRIP NOT WORKING FROM ROW 8 TO BACK OF AIRCRAFT.  REMOVED AND REINSTALLED CONNECTOR ( NOTE- LIGHT STRIP CONNECTOR) IAW CRJ AMM 33-51-01.  OPS CHECK GOOD.  OK FOR SERVICE.
